# SDR AALA20120519001

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 5,690 hours, 2,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 15D MISSING BOTH LAMPS.  REPLACED LAMPS FOR SEAT 15D EMERGENCY LIGHT.  OPS CHECK NORMAL.
